MathSciNet Relay Station
MathSciNet bibliographic data
MR2572473 (2010j:17009) 17A70 (17A30)
Kang, Yifang; Chen, Zhiqi Novikov superalgebras in low dimensions. J. Nonlinear Math. Phys. 16 (2009), no. 3, 251–257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement